Alert archive / Florida / Tropical Storm Warnings in 2021
Tropical Storm Warning 1003, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tropical storm warning at Jun 18, 2021, 11:17 PM EDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2021, 11:17 PM EDT (03:17 UTC)
- Expired
- Jun 19, 2021, 4:33 PM EDT
- In force
- 17 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
906 WHUS72 KTAE 190317 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 1117 PM EDT Fri Jun 18 2021 GMZ750-770-191130- /O.CAN.KTAE.SC.Y.0024.000000T0000Z-210620T1500Z/ /O.NEW.KTAE.TR.W.1003.210619T0317Z-000000T0000Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- 1017 PM CDT Fri Jun 18 2021 ...TROPICAL STORM WARNING IN EFFECT... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...South winds 25 kt with gusts around 35 kt and seas 6 to 7 feet. * WHERE...Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM and Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM. * WHEN...Tropical Storm force winds will be possible through Sunday morning, however the best chance will be on Saturday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ752-772-191130- /O.CON.KTAE.SC.Y.0024.000000T0000Z-210620T1500Z/ Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- 1017 PM CDT Fri Jun 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SUNDAY... * WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Gulf waters from Mexico Beach to Apalachicola out 60 nautical miles. * WHEN...Until 10 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
564 WHUS72 KTAE 190746 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 346 AM EDT Sat Jun 19 2021 GMZ750-770-191800- /O.CON.KTAE.TR.W.1003.000000T0000Z-000000T0000Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- 246 AM CDT Sat Jun 19 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...South winds 25 kt with gusts around 35 kt and seas 7 to 10 feet. * WHERE...Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM and Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM. * WHEN...Tropical Storm force winds will be possible through Sunday morning, however the best chance will be on Saturday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ730-755-765-775-191800- /O.EXB.KTAE.SC.Y.0024.000000T0000Z-210620T2100Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 346 AM EDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT SUNDAY... * WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 3 to 5 feet. * WHERE...Nearshore Gulf waters from the Ochlockonee River to the Suwannee River out 20 nautical miles, Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm, and Waters from Suwannee River to Apalachicola FL from 20 to 60 NM. * WHEN...Until 5 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ752-772-191800- /O.EXT.KTAE.SC.Y.0024.000000T0000Z-210620T2100Z/ Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- 246 AM CDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT SUNDAY... * WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 5 to 7 feet. * WHERE...Gulf waters from Mexico Beach to Apalachicola out 60 nautical miles. * WHEN...Until 4 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
291 WHUS72 KTAE 191347 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 947 AM EDT Sat Jun 19 2021 GMZ750-770-200600- /O.CON.KTAE.TR.W.1003.000000T0000Z-000000T0000Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- 847 AM CDT Sat Jun 19 2021 ...TROPICAL STORM WARNING REMAINS IN EFFECT... * WHAT...South winds 25 kt with gusts around 35 kt and seas 7 to 10 feet. * WHERE...Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM and Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM. * WHEN...Tropical Storm force winds will be possible through Sunday morning, however the best chance will be on Saturday. * IMPACTS...Very strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ730-752-755-765-772-775-200600- /O.CON.KTAE.SC.Y.0024.000000T0000Z-210620T2100Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 947 AM EDT Sat Jun 19 2021 /847 AM CDT Sat Jun 19 2021/ ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT /4 PM CDT/ SUNDAY... * WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 3 to 5 feet. * WHERE...Nearshore Gulf waters from the Ochlockonee River to the Suwannee River out 20 nautical miles, Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm, and Waters from Suwannee River to Apalachicola FL from 20 to 60 NM. * WHEN...Until 5 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
347 WHUS72 KTAE 192033 MWWTAE URGENT - MARINE WEATHER MESSAGE National Weather Service Tallahassee FL 433 PM EDT Sat Jun 19 2021 GMZ750-770-200445- /O.CAN.KTAE.TR.W.1003.000000T0000Z-000000T0000Z/ /O.EXA.KTAE.SC.Y.0024.000000T0000Z-210620T2100Z/ Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM- Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM- 333 PM CDT Sat Jun 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT SUNDAY... ...TROPICAL STORM WARNING IS CANCELLED... * WHAT...South winds 20 to 25 kt with occasional gusts to Gale force. Seas 6 to 10 feet subsiding to 5 to 7 feet Sunday. * WHERE...Coastal waters from Mexico Beach to Okaloosa Walton County Line FL out 20 NM and Waters from Mexico Beach to Okaloosa Walton County Line FL from 20 to 60 NM. * WHEN...Until 4 PM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ730-752-755-765-772-775-200445- /O.CON.KTAE.SC.Y.0024.000000T0000Z-210620T2100Z/ Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee River FL out to 20 Nm- Coastal waters from Mexico Beach to Apalachicola FL out 20 NM- Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm- Coastal waters from Suwannee River to Keaton Beach FL out 20 NM- Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM- Waters from Suwannee River to Apalachicola FL from 20 to 60 NM- 433 PM EDT Sat Jun 19 2021 /333 PM CDT Sat Jun 19 2021/ ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT /4 PM CDT/ SUNDAY... * WHAT...South winds 20 to 25 kt with gusts up to 30 kt and seas 3 to 5 feet. * WHERE...Nearshore Gulf waters from the Ochlockonee River to the Suwannee River out 20 nautical miles, Coastal Waters From Ochlockonee River to Apalachicola Fl out to 20 Nm, and Waters from Suwannee River to Apalachicola FL from 20 to 60 NM. * WHEN...Until 5 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this tropical storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tropical storm warning went out at Jun 18, 8:39 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 18, 8:39 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
839 PM EDT Fri Jun 18 2021
.UPDATE...
The outer fringe of the potential tropical system is currently
advancing northward across our Florida panhandle coastal waters.
As the center of the system continues to move northward and inland
over southeast LA later tonight through daybreak, some of the
outer bands will move inland across the tri-state region with the
heaviest rains mainly along and west of the river. The current
forecast package covers this well and there are no changes
expected at this time.
&&
.PREV DISCUSSION [751 PM EDT]...
.NEAR AND SHORT TERM [Through Sunday night]...
Potential Tropical Cyclone 3 will lift northward and approach the
central Gulf coast tonight. As this occurs, rainbands on the
eastern side of the storm will push across the tri-state area,
bringing impacts to the region that are highlighted below. Even as
the system lifts northward and likely tracks across Georgia on
Sunday and further northeast Sunday night, the rain will persist
across the region through the short term. PoPs remain high,
particularly across the western portion of the region, on both
Saturday and Sunday.
Heavy Rain - Potential Tropical Cyclone 3 will bring heavy rain to
the region, particularly across the Florida Panhandle, southeast
Alabama and portions of southwest Georgia. These areas could see 3-7
inches of rain through Monday. A Flash Flood Watch was issued for
that region and flash flooding and river flooding will be
possible. East of there, generally 1-3 inches of rain is expected.
The greatest rainfall totals are expected during the day on
Saturday.
Wind Gusts - Tropical Storm Warnings are in effect to the
Okaloosa/Walton County line, just west of our forecast area. Gusty
winds will still be expected across the western third of our CWA,
particularly tonight into Saturday.
Tornadoes - There is a marginal risk for severe weather on Saturday
and Sunday with a few tornadoes possible associated with the outer
rain bands. Saturday's risk is highest across the western half of
the area, and Sunday's risk is focused across south-central Georgia.
Beach Hazards - The stronger winds and waves will bring the risk of
high rip currents and high surf to area beaches which will lead to
dangerous beach conditions and the potential for minor erosion.
The cloud coverage and rainfall will help to limit high temperatures
to the 80s. Lows will be in the lower 70s.
.LONG TERM [Monday Through Friday]...
The remnants from potential tropical cyclone three will have
dissipated by the beginning of the week but upper level troughing
over the southeast US and rich deep-layer moisture will lead to
widespread showers and storms continuing through much of the
upcoming week. Of concern through this period will be any rainfall
that falls on areas that receive flooding rain over the weekend from
potential tropical cyclone three. Temperatures will hover around or
just below average through much of the week due to enhanced cloud
cover and rain chances with highs most days in the upper 80s. Rain
chances will lessen towards the end of the week as upper level
troughing begins to translates east and upper level ridging takes
over. However, with a large upper level ridge expected to control
the pattern across the western US, it's possible we'll return to an
active rainy pattern again next weekend.
.AVIATION...
[Through 00Z Sunday]
MVFR cigs accompanied with rain, heavy at times, along with a few
thunderstorms will gradually spread inland impacting ECP and DHN
overnight and then eastward through the day Saturday impacting
ABY, TLH and VLD. CIGS and VSBYs may lower to IFR/LIFR at times in
the heavier rain and thunderstorms. Gusty winds can be expected as
well.
.MARINE...
A disorganized tropical system is expected to move toward the
north-central gulf coast tonight, then into the Southeastern US
this weekend. A Small Craft Advisory for 20 to 25 knot southerly
winds and occasional seas up to 9 feet is in effect for the waters
west of Apalachicola thru Sunday morning. While sustained
tropical storm force winds are not forecast in our waters at this
time, we cannot rule out tropical storm force gusts in any storms.
Elevated southwest winds around 15 knots and seas up to 3 feet
are expected to persist on Monday and Tuesday.
.FIRE WEATHER...
A wet pattern is in store beginning this weekend and continuing
into next week. Critical fire weather conditions are not expected.
.HYDROLOGY...
Potential Tropical Cyclone three will bring heavy rain to the area
beginning on Saturday. As the system lifts northward, rain will
continue as a front approaches early in the week. This will result
in rainfall totals of 3 to 7 inches through Tuesday across
portions of the Florida Panhandle, southeast Alabama and portions
of southwest Georgia. In addition, isolated higher amounts are
possible. Both flash flooding and river flooding will be possible
with the higher rainfall amounts. A flash flood watch remains in
effect for portions of the Florida panhandle, southeast Alabama,
and southwest Georgia through Sunday evening. The greatest chance
of seeing river flooding is along the Pea, Choctawhatchee, and
Shoal Rivers where the heaviest amounts are expected to fall.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 73 84 73 85 73 / 40 80 70 70 40
Panama City 75 84 76 84 76 / 70 100 90 80 40
Dothan 71 79 71 84 73 / 40 100 90 80 40
Albany 73 83 72 85 73 / 20 80 80 80 50
Valdosta 71 86 72 86 72 / 20 60 60 70 40
Cross City 73 89 75 87 74 / 20 50 50 60 40
Apalachicola 76 84 76 84 76 / 40 70 70 60 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch from 2 AM EDT /1 AM CDT/ Saturday through
Sunday evening for Calhoun-Central Walton-Coastal Bay-
Coastal Gulf-Holmes-Inland Bay-Inland Gulf-Jackson-North
Walton-South Walton-Washington.
High Rip Current Risk through late Sunday night for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 4 AM EDT /3 AM CDT/ Sunday for Coastal
Bay-Coastal Gulf-South Walton.
GA...Flash Flood Watch from 2 AM EDT Saturday through Sunday evening
for Clay-Early-Quitman-Randolph.
AL...Flash Flood Watch from 1 AM CDT Saturday through Sunday evening
for Coffee-Dale-Geneva-Henry-Houston.
GM...Small Craft Advisory until 10 AM CDT Sunday for Coastal waters
from Mexico Beach to Apalachicola FL out 20 NM-Coastal
waters from Mexico Beach to Okaloosa Walton County Line FL
out 20 NM-Waters from Apalachicola to Mexico Beach FL from
20 to 60 NM-Waters from Mexico Beach to Okaloosa Walton
County Line FL from 20 to 60 NM.
&&
UPDATE...Barry
NEAR TERM...DVD
SHORT TERM...DVD
LONG TERM...Dobbs
AVIATION...Barry
MARINE...DVD
FIRE WEATHER...Merrifield
HYDROLOGY...DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:18 PM EDT | Special Marine Warning | TAE | 117 min | |
| Jun 18, 9:23 PM EDT | Special Marine Warning | TAE | 22 min | |
| Jun 18, 9:50 PM EDT | Special Marine Warning | TAE | 115 min | |
| Jun 18, 10:24 PM EDT | Special Marine Warning | TAE | 96 min | |
| Jun 19, 5:57 AM EDT | Wind Advisory | TAE | Bay, Holmes, Walton, Washington | 20 hr |
| Jun 19, 8:57 AM EDT | Special Marine Warning | TAE | 78 min | |
| Jun 19, 9:27 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 45 min |
| Jun 19, 9:58 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 49 min |
| Jun 19, 10:01 AM EDT | Tornado Warning | TAE | Walton | 14 min |
| Jun 19, 10:24 AM EDT | Tornado Warning | TAE | Holmes, Walton | 21 min |
| Jun 19, 10:36 AM EDT | Tornado Warning | TAE | Washington | 8 min |
| Jun 19, 11:19 AM EDT | Special Marine Warning | TAE | 33 min | |
| Jun 19, 1:52 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 38 min |
| Jun 19, 2:01 PM EDT | Severe Thunderstorm Warning | TAE | Walton | 44 min |
| Jun 19, 2:25 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 50 min |
| Jun 19, 3:02 PM EDT | Special Marine Warning | TAE | 118 min | |
| Jun 19, 3:02 PM EDT | Severe Thunderstorm Warning | TAE | Bay | 43 min |
| Jun 19, 3:09 PM EDT | Tornado Warning | TAE | Bay | 36 min |
| Jun 19, 3:13 PM EDT | Severe Thunderstorm Warning | TAE | Holmes | 62 min |
| Jun 19, 4:57 PM EDT | Special Marine Warning | TAE | 2 hr | |
| Jun 19, 6:52 PM EDT | Special Marine Warning | TAE | 113 min | |
| Jun 19, 7:17 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 43 min |
| Jun 19, 7:55 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 50 min |
| Jun 19, 11:08 AM EDT | Special Weather Statement | TAE | Lee | 37 min |
| Jun 19, 12:47 PM EDT | Tornado Warning | TAE | Early | 28 min |
| Jun 19, 1:07 PM EDT | Tornado Warning | TAE | Early | 43 min |
| Jun 19, 1:39 PM EDT | Tornado Warning | TAE | Clay, Randolph | 53 min |
| Jun 19, 2:21 PM EDT | Tornado Warning | TAE | Randolph | 33 min |
| Jun 19, 3:45 PM EDT | Special Weather Statement | TAE | Berrien, Irwin, Lanier | 30 min |
| Jun 19, 2:31 PM EDT | Severe Thunderstorm Warning | TAE | Coffee, Geneva | 44 min |
| Jun 19, 2:49 PM EDT | Severe Thunderstorm Warning | TAE | Coffee, Dale, Geneva, Houston | 26 min |
Nearby
Tropical Storm Warnings in Florida, 2021Every tropical storm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.